Free Access
Volume 38, Number 2, March-April 2004
Page(s) 359 - 369
Published online 15 March 2004
  1. G. Barles and B. Perthame, Discontinuous solutions of deterministic optimal stopping time problems. RAIRO Modél. Math. Anal. Numér. 21 (1987) 557–579. [MathSciNet]
  2. G. Barles and B. Perthame, Exit time problems in optimal control and vanishing viscosity method. SIAM J. Control Optim. 26 (1988) 1133–1148. [CrossRef] [MathSciNet]
  3. G. Barles and H.M. Soner, Option pricing with transaction costs and a nonlinear Black-Scholes equation. Finance Stoch. 2 (1998) 369–397. [CrossRef] [MathSciNet]
  4. G. Barles and P.E. Souganides, Convergence of approximation schemes for fully nonlinear second order equations. Asympt. Anal. 4 (1991) 271–283.
  5. G. Barles, Ch. Daher and M. Romano, Convergence of numerical schemes for parabolic equations arising in finance theory. Math. Models Meth. Appl. Sci. 5 (1995) 125–143. [CrossRef]
  6. F. Black and M. Scholes, The pricing of options and corporate liabilities. J. Polit. Econ. 81 (1973) 637–659. [CrossRef]
  7. R. Bodenmann and H.J. Schroll, Compact difference methods applied to initial-boundary value problems for mixed systems. Numer. Math. 73 (1996) 291–309. [CrossRef] [MathSciNet]
  8. P. Boyle and T. Vorst, Option replication in discrete time with transaction costs. J. Finance 47 (1973) 271–293. [CrossRef]
  9. G.M. Constantinides and T. Zariphopoulou, Bounds on process of contingent claims in an intertemporal economy with proportional transaction costs and general preferences. Finance Stoch. 3 (1999) 345–369. [CrossRef] [MathSciNet]
  10. M. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 277 (1983) 1–42. [CrossRef] [MathSciNet]
  11. M. Crandall, H. Ishii and P.L. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27 (1992) 1–67. [CrossRef] [MathSciNet]
  12. M. Davis, V. Panis and T. Zariphopoulou, European option pricing with transaction fees. SIAM J. Control Optim. 31 (1993) 470–493. [CrossRef] [MathSciNet]
  13. B. Düring, M. Fournié and A. Jüngel, High order compact finite difference schemes for a nonlinear Black-Scholes equation. Int. J. Appl. Theor. Finance 6 (2003) 767–789. [CrossRef]
  14. R. Frey, Perfect option hedging for a large trader. Finance Stoch. 2 (1998) 115–141. [CrossRef]
  15. R. Frey, Market illiquidity as a source of model risk in dynamic hedging, in Model Risk, R. Gibson Ed., RISK Publications, London (2000).
  16. G. Genotte and H. Leland, Market liquidity, hedging and crashes. Amer. Econ. Rev. 80 (1990) 999–1021.
  17. S.D. Hodges and A. Neuberger, Optimal replication of contingent claims under transaction costs. Rev. Future Markets 8 (1989) 222–239.
  18. V.P. Il'in, On high-order compact difference schemes. Russ. J. Numer. Anal. Math. Model. 15 (2000) 29–46. [CrossRef]
  19. H. Ishii, A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations. Ann. Scuola Norm. Sup. Pisa 16 (1989) 105–135.
  20. R. Jarrow, Market manipulation, bubbles, corners and short squeezes. J. Financial Quant. Anal. 27 (1992) 311–336. [CrossRef]
  21. P. Kangro and R. Nicolaides, Far field boundary conditions for Black-Scholes equations. SIAM J. Numer. Anal. 38 (2000) 1357–1368. [CrossRef] [MathSciNet]
  22. D. Lamberton and B. Lapeyre, Introduction au calcul stochastique appliqué à la finance. 2e édn., Ellipses, Paris (1997).
  23. J. Leitner, Continuous time CAPM, price for risk and utility maximization, in Mathematical Finance. Workshop of the Mathematical Finance Research Project, Konstanz, Germany, M. Kohlmann et al. Eds., Birkhäuser, Basel (2001).
  24. R.C. Merton, Theory of rational option pricing. Bell J. Econ. Manag. Sci. 4 (1973) 141–183. [CrossRef]
  25. D. Michelson, Convergence theorem for difference approximations of hyperbolic quasi-linear initial-boundary value problems. Math. Comput. 49 (1987) 445–459.
  26. E. Platen and M. Schweizer, On feedback effects from hedging derivatives. Math. Finance 8 (1998) 67–84. [CrossRef] [MathSciNet]
  27. A. Rigal, High order difference schemes for unsteady one-dimensional diffusion-convection problems. J. Comp. Phys. 114 (1994) 59–76. [CrossRef]
  28. P. Schönbucher and P. Wilmott, The feedback effect of hedging in illiquid markets. SIAM J. Appl. Math. 61 (2000) 232–272. [CrossRef] [MathSciNet]
  29. H.M. Soner, S.E. Shreve and J. Cvitanic, There is no nontrivial hedging portfolio for option pricing with transaction costs. Ann. Appl. Probab. 5 (1995) 327–355. [CrossRef] [MathSciNet]
  30. G. Strang, Accurate partial difference methods. II: Non-linear problems. Numer. Math. 6 (1964) 37–46. [CrossRef] [MathSciNet]
  31. C. Wang and J. Liu, Fourth order convergence of compact finite difference solver for 2D incompressible flow. Commun. Appl. Anal. 7 (2003) 171–191. [MathSciNet]
  32. A. Whalley and P. Wilmott, An asymptotic analysis of an optimal hedging model for option pricing with transaction costs. Math. Finance 7 (1997) 307–324. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you